# SDR ABXA000463

- Difficulty date: October 10, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 77,546 hours, 24,768 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Contaminated
- Location: Cockpit Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DRINK WAS SPILLED ON COCKPIT FLOOR.  A BURNING SMELL WAS DETECTED SHORTLY THEREAFTER AND A SPARK BY THE FLIGHT ENGINEER''S PANEL.  FOLLOWED EMERGENCY CHECKLIST FOR ELECTICAL FIRE/SMOKE OF VARIOUS ORIGIN.  CLEANED SPILLED DRINK FROM AREA AROUND FLIGHT ENGINEER''S FLOOR HEATER PANELS.  RESET FLOOR HEATER CIRCUIT BREAKER.  PANELS HEATED UP.  NO DEFECTS NOTED PER DC8 MM.
